TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Depression and Suicide If you or a loved one is feeling depressed or suicidal, you are not alone. Talk with other users about your feelings here.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Jocelyn. Offline
Now fight.
I've been here a while
********
 
Jocelyn.'s Avatar
 
Name: Joce
Gender: Female
Location: Paradise

Posts: 1,135
Join Date: January 28th 2010

What does it feel like... - February 17th 2010, 12:25 PM

to be on anti-depressants? I'm making an appointment to talk to my doctor about going on them, but I just want some advice on how they may affect me from someones whose actually been on them. Thanks.


When reality is a prison, your mind can set you free.
   
  (#2 (permalink)) Old
.:Bibliophile:. Offline
PM me anytime!

TeenHelp Veteran
*************
 
.:Bibliophile:.'s Avatar
 
Gender: Just me

Posts: 16,459
Blog Entries: 1722
Join Date: January 18th 2009

Re: What does it feel like... - February 17th 2010, 03:28 PM

Hey there,

I think it is great that you are trying to figure all these things out. I think having knowledge about the medicines and the way they could effect you is a great thing.

Firstly, medicine works differently for everyone. If you find the right medicine there will probably very little effect on your body. However, I have been told that I take well to pretty much all medicine so it could be different for you.

Medicine can be a good thing to help with depression and if it works you should notice a change in your mood etc. You should remember that medicines take 6-8 weeks to kick in and sometimes that can take longer, depending on the dose your doctor gives you.

Usually, the doctors who prescribe the medicine will let you know what kind of side effects will occur and what not. One doctor I went to would give out a little sheet about the side effects, what the medicine did etc.

Make sure when you are on medicines that you communicate with your doctor. Let him or her know if something is not working. If you are experiencing some of the side effects. Communication is definitely the key when it comes to medicine.

Lastly, don't be afraid. The medicine will probably help you get stabilized and to be honest your doctor will probably take it really slowly. Start off with the smallest dose and move on up.

If you have any concerns about the progress or any questions before you get on medicine talk to the doctor and let them know what you are worried/thinking about.

Best of luck and if you need anything feel free to pm me.

Jenna


|Lead Moderator|Newsletter Officer|
   
Closed Thread

Bookmarks

Tags
feel

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2018, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.